Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 409219, 7 pages
http://dx.doi.org/10.1155/2014/409219
Research Article

Linear Relative -Widths for Linear Operators Preserving an Intersection of Cones

Department of Mechanics and Mathematics, Saratov State University, 410012 Saratov, Russia

Received 17 January 2014; Accepted 4 April 2014; Published 29 May 2014

Academic Editor: Shyam L. Kalla

Copyright © 2014 S. P. Sidorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. P. Sidorov, “Linear Relative -Widths for Linear Operators Preserving an Intersection of Cones,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 409219, 7 pages, 2014. https://doi.org/10.1155/2014/409219.